# SDR ASAA9840051

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: 6997542
- Condition: Damaged
- Location: Nr 2 Eng Tr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE NR 2 ENGINE INBOARD T/R MID ACTUATOR ACCESS DOOR CUTOUT WAS FOUND TO BE DAMAGED.  REPAIRED PER EA 7110-01064 AND BOEING TELEX ASA-SEA-98-0061RR.  (M)
